# SDR UPS02839123

- Difficulty date: August 9, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 77,364 hours, 50,326 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING STR 51 I/B SIDE STA 74 IS CRACKED.  REMOVED FITTING IAW DC8 SRM 51-1-20D, LOCATED DRILLED AND DEBURRED NEW FITTING IAW DC8 SRM 51-1-24, INSTALLED FITTING IAW DC8 SRM 51-1-20D, TORQUED BOLT IAW DC8 SRM 51-1-23.
